| Model Number |
GLENOID TARGETER SHAFT |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/05/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 09/05/2024, it was reported by a sales representative via (b)(4) that an ar-5400-01 vip glenoid targeter would not allow any of the arms to slide down slot c.The case was completed successfully using a back up tray without any issues.This was discovered during an rtsa procedure, with no reported patient harm.Additional information has been requested.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 complaint allegation is confirmed.Upon visual evaluation, it was noted that the edges of the vip¿ glenoid targeter titanium shaft had chipped around the edges.Functional testing was performed with matting parts and noted that they did not slide as required due to damage to the edges.The most likely cause of the reported failure can be attributed to misuse/mishandling due to damage to the device by the end user.